MAUDE Adverse Event Report: ALCON RESEARCH, LLC - HUNTINGTON ACRYSOF IQ PANOPTIX UV ABSORBING TRIFOCAL IOL; LENS, MULTIFOCAL

ALCON RESEARCH, LLC - HUNTINGTON ACRYSOF IQ PANOPTIX UV ABSORBING TRIFOCAL IOL; LENS, MULTIFOCAL
Model Number TFAT00
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Blurred Vision (2137); Visual Impairment (2138)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A sample device was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.There have been no other complaints reported in the lot number.The manufacturer internal reference number is: (b)(4).
 
Event or Problem Description
A non-health care professional reported since the surgery was not able to achieve a 20/20 vision, and now have a permanent visual acuity disability that cannot be corrected and have blurry vision that is not correctable.This has nothing to do with the surgery itself.This is due to the lens that has resulted in permanent visual loss.It was further reported that already been treated with a yag laser.
 
Event or Problem Description
Additional information was received stating vision was good after yag.The lens was well centered and there was no retinal or glaucoma damage.
 
Additional Manufacturer Narrative
Additional information provided in b.5., b.6., b.7., and d.10.The manufacturer internal reference number is: (b)(4).
 
Event or Problem Description
Additional information was received stating the vision has improved and the patient wears glasses.The vision corrected to 20/25 and this is where vision will remain.The patient was not hospitalized for the event.
 
Additional Manufacturer Narrative
Correction information provided in b.5., b.7., and d.10.The manufacturer internal reference number is: (b)(4).

Brand Name
ACRYSOF IQ PANOPTIX UV ABSORBING TRIFOCAL IOL
Common Device Name
LENS, MULTIFOCAL
Manufacturer (Section D)
ALCON RESEARCH, LLC - HUNTINGTON
6065 kyle lane
huntington WV 25702
Manufacturer (Section G)
ALCON RESEARCH, LLC - HUNTINGTON
6065 kyle lane
huntington WV 25702
Manufacturer Contact
jonathan schlech
6201 south freeway
mail stop ab2-6
fort worth, TX 76134
8007579780
MDR Report Key16254600
Report Number1119421-2023-00208
Device Sequence Number20146057
Product Code MFK
UDI-Device Identifier00380652429696
UDI-Public00380652429696
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P040020
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Reporter Type Manufacturer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/05/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/10/2025
Device Model NumberTFAT00
Device Catalogue NumberTFAT00.190
Device Lot Number15098780
Was Device Available for Evaluation? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 01/05/2023
Supplement Date Received by Manufacturer02/06/2023
03/08/2023
Initial Report FDA Received Date01/27/2023
Supplement Report FDA Received Date03/03/2023
04/05/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/11/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
COMPANY FOLDING FORCEPS; ISTENTW; MONARCH II LOADING FORCEPS; MONARCH III IOL CARTRIDGE D; ORA SYSTEM; PROVISC
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient Age73 YR
Patient SexMale